Integral Domains with Quotient Overrings.
Mathematische Annalen, Tome 153 (1964), pp. 97-103
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1964__153_161121,
author = {R. GILMER and J. OHM},
title = {Integral {Domains} with {Quotient} {Overrings.}},
journal = {Mathematische Annalen},
pages = {97--103},
year = {1964},
volume = {153},
zbl = {0128.26004},
url = {http://geodesic.mathdoc.fr/item/MAN_1964__153_161121/}
}
R. GILMER; J. OHM. Integral Domains with Quotient Overrings.. Mathematische Annalen, Tome 153 (1964), pp. 97-103. http://geodesic.mathdoc.fr/item/MAN_1964__153_161121/